| Model Number |
EICA4845-01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ent procedure, two (2) reflex ultra 45 (ln: 2090410 under (b)(4) and ln: 2075214 under (b)(4), read 0, 2 when they were plugged into the generator.Procedure resumed after a delay greater or equal to 30 minutes, however it is unknown if there was a back-up device available.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H10 h3, h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the activity test assessment found that the operator should verify and reject units that do not default to the correct settings.A review of the customer provided images shows the back of the generator and partial view of the front.There are three wands shown 1)eica4855-01 with lot number 2076773 2)eica4845-01 with lot number 2090410 and 3) eica4845-01 with lot number 2075214.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.Internal complaint reference case-2022-00119182-1 a1: patient identifier must be in blank.There is confirmation a patient was involved but there is no specific information about the patient.
Event or Problem Description
It was reported that during an ent procedure, the reflex ultra 45 read 0, 2 when it was plugged into the generator.Procedure resumed after a 1 hour delay, however it is unknown if there was a back-up device available.No further complications were reported.